Alert archive / Arkansas / River Flood Warnings in 2015

River Flood Warning 103, NWS Tulsa, OK

December 14, 2015Franklin County, Johnson County, Logan County, Arkansas

NWS Tulsa, OK issued this river flood warning at Dec 14, 2015, 2:31 AM CST for Franklin County, Johnson County, Logan County, Arkansas. It took effect at Dec 14, 2015, 10:26 AM CST. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2015, 2:31 AM CST (08:31 UTC)
In effect from
Dec 14, 2015, 10:26 AM CST
Expired
Dec 15, 2015, 11:17 AM CST
In force
25 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, AR, Johnson County, AR, Logan County, AR

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).

Action stage
355.5 ft
Minor stage
357 ft
Moderate stage
363 ft
Major stage
365 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WGUS44 KTSA 140831
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
231 AM CST MON DEC 14 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC047-071-083-141631-
/O.NEW.KTSA.FL.W.0103.151214T1626Z-151215T1305Z/
/OZGA4.1.ER.151214T1626Z.151215T0000Z.151215T0705Z.NO/
231 AM CST MON DEC 14 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Ozark Lock and Dam
* from this morning to Tuesday morning, or until the warning is 
  cancelled.
* At  2:00 AM Monday, the stage was 352.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  this morning and continue to rise to near 358.0 feet by this 
  evening.The river will fall below flood stage by Tuesday before 
  dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
5 follow-up statements
831 
WGUS84 KTSA 141426
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CST MON DEC 14 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-142226-
/O.CON.KTSA.FL.W.0100.000000T0000Z-151215T0800Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151215T0200Z.NO/
826 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At  8:00 AM Monday, the stage was 23.85 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage this evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-142226-
/O.EXT.KTSA.FL.W.0103.151214T1654Z-151215T1525Z/
/OZGA4.1.ER.151214T1654Z.151215T0000Z.151215T0925Z.NO/
826 AM CST MON DEC 14 2015

...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday morning, or until the warning is cancelled.
* At  8:00 AM Monday, the stage was 354.9 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  this morning and continue to rise to near 358.0 feet by this 
  evening. The river will fall below flood stage early Tuesday 
  morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
815 
WGUS84 KTSA 141936
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CST MON DEC 14 2015


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-150336-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0323Z/
/PANO2.2.ER.151213T1852Z.151215T0000Z.151215T2123Z.NO/
136 PM CST MON DEC 14 2015

...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until Tuesday evening, or until the warning is cancelled.
* At 12:30 PM Monday, the stage was 35.41 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 36.0 feet this evening. The river is expected to fall below 
  flood stage Tuesday afternoon.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

ARC033-131-150336-
/O.EXT.KTSA.FL.W.0100.000000T0000Z-151215T1115Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151215T0515Z.NO/
136 PM CST MON DEC 14 2015

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At  1:00 PM Monday, the stage was 23.14 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage tonight.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-150336-
/O.EXT.KTSA.FL.W.0103.000000T0000Z-151215T1851Z/
/OZGA4.1.ER.151214T2258Z.151215T0600Z.151215T1251Z.NO/
136 PM CST MON DEC 14 2015

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At  1:00 PM Monday, the stage was 356.2 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  this afternoon and continue to rise to near 358.0 feet by midnight
  tonight. The river will fall below flood stage Tuesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
622 
WGUS84 KTSA 150119
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CST MON DEC 14 2015


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
OKC079-150919-
/O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0357Z/
/PANO2.2.ER.151213T1852Z.151214T2345Z.151215T2157Z.NO/
719 PM CST MON DEC 14 2015

...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
  The Poteau River near Panama.
* until Tuesday evening, or until the warning is cancelled.
* At 6:30 PM Monday, the stage was 35.65 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by Tuesday afternoon.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
  from Panama to Arkoma. Some local and county roads in the 
  floodplain become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

ARC033-131-150149-
/O.CAN.KTSA.FL.W.0100.000000T0000Z-151215T1115Z/
/VBUA4.1.ER.151214T0000Z.151214T0930Z.151214T2235Z.NO/
719 PM CST MON DEC 14 2015

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At 7:00 PM Monday, the stage was 20.98 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage late this afternoon.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-150918-
/O.CON.KTSA.FL.W.0103.000000T0000Z-151215T1851Z/
/OZGA4.1.ER.151214T2252Z.151215T0600Z.151215T1251Z.NO/
719 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 6:00 PM Monday, the stage was 357.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The Arkansas River at Ozark Lock and Dam will crest around
  midnight at 357.8 feet, then fall below flood stage Tuesday morning.  
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
870 
WGUS84 KTSA 150722
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CST TUE DEC 15 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC047-071-083-151522-
/O.EXT.KTSA.FL.W.0103.000000T0000Z-151215T2149Z/
/OZGA4.1.ER.151214T2252Z.151215T0700Z.151215T1549Z.NO/
122 AM CST TUE DEC 15 2015

...Flood Warning extended until this afternoon...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until this afternoon, or until the warning is cancelled.
* At  1:00 AM Tuesday, the stage was 357.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage by 
  late this morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
853 
WGUS84 KTSA 151717
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CST TUE DEC 15 2015


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC047-071-083-151747-
/O.CAN.KTSA.FL.W.0103.000000T0000Z-151215T2149Z/
/OZGA4.1.ER.151214T2252Z.151215T0700Z.151215T1426Z.NO/
1117 AM CST TUE DEC 15 2015

The Flood Warning is cancelled for
  The Arkansas River at Ozark Lock and Dam.
* At 10:00 AM Tuesday, the stage was 356.8 feet.
* fell below flood stage at  8:26 AM Tuesday.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to 353.1 feet by 
  Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 13, 11:30 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Dec 13, 11:30 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1130 PM CST SUN DEC 13 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A few widely scattered showers continue late this evening across
portions of NE OK/NW AR. Lower clouds will be possible directly
behind showers with IFR conditions/gusty SW winds. As upper low
begins to lift NE of the area overnight ceiling heights will begin
to slowly increase with VFR conditions expected into Monday as
winds become more westerly with time.

&&

.PREV DISCUSSION... /ISSUED 901 PM CST SUN DEC 13 2015/

..UPDATE...

DISCUSSION...
Upper low continues to progress across the Southern/Central Plains
this evening with scattered rain showers wrapping around the low
across Eastern Oklahoma and Northwest Arkansas. Recent rain rates
continue to decrease over the past 6hrs...though on top of
widespread 1-4+ inches of rainfall that has already fallen...any
ongoing flooding could continue to be a concern into the
overnight hours.

Overnight tonight...the upper low and associated precip will
continue to lift northeast through the Central Plains. Rain
chances will remain possible across much of Eastern Oklahoma and
Northwest Arkansas through late this evening...and lift north into
far Northeast Oklahoma and Northwest Arkansas after midnight.
Precip is forecast to taper off and exit the CWA by early Monday
morning. Colder air on the backside of the upper low should remain
northwest of the CWA...which should keep all precip liquid
tonight. Additional rainfall amounts should remain light with less
than a quarter inch anticipated.

Also overnight...cloudy conditions will remain common over the
majority of the CWA. The one exception will over far Southeast
Oklahoma that could try to clear out early Monday morning as the
upper low pushes far enough north of the CWA. This cloud cover
along with southwesterly winds of 10-20 mph will help to keep
temps from bottoming out with lows in the 40s forecast for most
locations. Some upper 30s could be possible over Osage/Pawnee
counties in Northeast Oklahoma...being closer to the backside of
the low.

Evening update will be to adjust pops based on current trends and
add minor tweaks to sky/temp/wind grinds based on the mentioned
above. The rest of the current forecast looks in good shape.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Dec 13, 9:13 PM CST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
913 PM CST SUN DEC 13 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
913 PM CST SUN DEC 13 2015

...AREAL FLOODING AND RIVER FLOODING ONGOING TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

DISCUSSION...
AREAS OF FLOODING AS WELL AS RIVER AND CREEK FLOODING CONTINUE
TONIGHT IN RESPONSE TO THE WIDESPREAD RECENT RAINFALL OVER EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL RAIN CHANCES WILL
REMAIN POSSIBLE OVERNIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM
LIFTS NORTHEAST THROUGH THE PLAINS. THE GREATER CHANCES FOR RAIN
SHOWERS ARE EXPECTED TO BE OVER FAR NORTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. ADDITIONAL PRECIPITATION SHOULD REMAIN LIGHT
WITH LESS THAN A QUARTER INCH ANTICIPATED. ALSO...AS THE LOW
PRESSURE SYSTEM MOVES THROUGH THE PLAINS TONIGHT...BREEZY
SOUTHWEST TO WESTERLY WINDS OF 15 TO NEAR 25 MPH WILL BE POSSIBLE
OVER THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM...A SECOND UPPER
LEVEL DISTURBANCE IS FORECAST TO MOVE ACROSS THE PLAINS MID WEEK.
A LACK OF MOISTURE OVER THE REGION SHOULD KEEP THE PASSAGE OF THIS
NEXT SYSTEM DRY FOR MOST LOCATIONS. HOWEVER...SMALL RAIN CHANCES
COULD BE POSSIBLE OVER PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. BEHIND THIS SECOND SYSTEM...COOLER TEMPERATURES BACK
CLOSER TO THE SEASONAL AVERAGE WILL BE POSSIBLE LATE IN THE WEEK
OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Dec 13, 9:04 PM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
904 PM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     SILOAM SPRINGS          36.19N 94.54W
12/12/2015                   BENTON             AR   PUBLIC

            2 SHEDS FROM THE LOWES BLEW INTO THE WALMART PARKING LOT.
            SOME ROOF DAMAGE TO THE GARDEN CENTER AT THE LOWES. TREE
            DAMAGE EXTENDS FROM SILOAM SPRINGS TO GENTRY.

0700 AM     HEAVY RAIN       2 NE ANTLERS            34.25N 95.60W
12/13/2015  M2.82 INCH       PUSHMATAHA         OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       6 SSE CLOUDY            34.22N 95.24W
12/13/2015  M2.78 INCH       PUSHMATAHA         OK   MESONET

            24 HOUR TOTAL RAINFALL ENDING AT 7AM.

0700 AM     HEAVY RAIN       WESTVILLE               35.99N 94.57W
12/13/2015  M2.75 INCH       ADAIR              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       9 ESE MUSE              34.62N 94.62W
12/13/2015  M3.34 INCH       LE FLORE           OK   TRAINED SPOTTER

            24 HOUR RAIN TOTAL ENDING AT 7AM 2 MILES EAST OF BIG
            CEDAR.

0700 AM     HEAVY RAIN       9 N WILBURTON           35.05N 95.31W
12/13/2015  M3.25 INCH       LATIMER            OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       14 SE PITTSBURG         34.57N 95.68W
12/13/2015  M3.00 INCH       ATOKA              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM 4 MILES ENE OF
            DAISY.

0700 AM     HEAVY RAIN       SILOAM SPRINGS          36.19N 94.54W
12/13/2015  M2.95 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR TOTAL RAINFALL ENDING AT 7AM.

0700 AM     HEAVY RAIN       3 SSW WESTVILLE         35.95N 94.59W
12/13/2015  M2.86 INCH       ADAIR              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

1045 AM     FLOOD            1 NE VIAN               35.51N 94.96W
12/13/2015                   SEQUOYAH           OK   BROADCAST MEDIA

            SOUTH 4550 ROAD AND EAST 1020 ROAD FLOODED NORTHEAST OF
            VIAN.

1221 PM     FLASH FLOOD      3 SE INOLA              36.12N 95.47W
12/13/2015                   ROGERS             OK   TRAINED SPOTTER

            WATER COVERING ROADWAY NEAR INTERSECTION OF COUNTY ROADS
            SOUTH 4240 AND EAST 620 SOUTHEAST OF INOLA.

0215 PM     FLOOD            VAN BUREN               35.44N 94.35W
12/13/2015                   CRAWFORD           AR   EMERGENCY MNGR

            FLOODING IN VAN BUREN DUE TO LEE CREEK RISING. ROADS 282
            AND 348 ALSO CLOSED DUE TO HIGH WATER.

0245 PM     FLOOD            CHARLESTON              35.30N 94.04W
12/13/2015                   FRANKLIN           AR   LAW ENFORCEMENT

            BRIDGE NORTH OF CHARLESTON WASHED OUT AT THE INTERSECTION
            OF JETTON AND KIENE ROADS.

0305 PM     FLOOD            HACKETT                 35.19N 94.41W
12/13/2015                   SEBASTIAN          AR   LAW ENFORCEMENT

            HENDERSON STREET CLOSED DUE TO WATER IN HACKETT.

0318 PM     FLOOD            JOHNSON                 36.13N 94.17W
12/13/2015                   WASHINGTON         AR   LAW ENFORCEMENT

            BALL STREET IN JOHNSON CLOSED DUE TO HIGH WATER.

0700 AM     HEAVY RAIN       5 WNW WESTVILLE         36.02N 94.65W
12/13/2015  M2.74 INCH       ADAIR              OK   MESONET

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       7 NW GENTRY             36.34N 94.57W
12/13/2015  M2.58 INCH       BENTON             AR   TRAINED SPOTTER

            24 RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       2 ENE CLAREMORE         36.32N 95.58W
12/13/2015  M2.57 INCH       ROGERS             OK   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       2 NW HUGO               34.03N 95.53W
12/13/2015  M2.54 INCH       CHOCTAW            OK   MESONET

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       SALLISAW                35.46N 94.79W
12/13/2015  M2.54 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

&&

AEJ

Nearby

River Flood Warnings in Arkansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.